Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 59, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 2, 2008, 7:41 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 3, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2008, 7:41 PM MDT (01:41 UTC)
- In effect from
- Jun 3, 2008, 12:00 PM MDT
- Expired
- Jun 3, 2008, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5014 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 030141 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 741 PM MDT MON JUN 2 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR THE NORTHEAST HIGHLANDS AND PLAINS...THE EASTERN PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAINS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE NORTHEAST HIGHLANDS AND PLAINS...THE EASTERN PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAINS... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... .EXPECT CRITICAL FIRE WEATHER CONDITIONS TUESDAY WITH THE MOST CRITICAL CONDITIONS ALONG INTERSTATE 40 SOUTHWARD. EXPECT STRONG WINDS ON WEDNESDAY COMBINED WITH LOW HUMIDITY ACROSS THE ENTIRE FORECAST AREA. CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST FOR THURSDAY AND FRIDAY FOR SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. NMZ103-104-107-108-031600- /O.EXP.KABQ.FW.W.0058.000000T0000Z-080603T0200Z/ /O.UPG.KABQ.FW.A.0056.080603T1800Z-080604T0200Z/ /O.NEW.KABQ.FW.W.0059.080603T1800Z-080604T0200Z/ /O.CON.KABQ.FW.A.0057.080604T1500Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 741 PM MDT MON JUN 2 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH FOR TUESDAY HAS BEEN REPLACED BY A RED FLAG WARNING. THE CURRENT RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED ON TUESDAY. THESE DANGEROUS FIRE WEATHER CONDITIONS ARE FORECAST TO REDEVELOP ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ101-102-105-106-109-031600- /O.CON.KABQ.FW.A.0057.080604T1500Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 741 PM MDT MON JUN 2 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ SHY
3 follow-up statements
000 WWUS85 KABQ 030953 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 353 AM MDT TUE JUN 3 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TODAY FOR STRONG WINDS AND LOW HUMIDITIES FOR THE NORTHEAST HIGHLANDS AND PLAINS...THE EASTERN PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAINS... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO... .LOW PRESSURE DEEPENING OVER SOUTHEAST COLORADO WILL ALLOW GUSTY SOUTHWEST WINDS TO REDEVELOP THIS AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS WILL BE MOST PREVALENT OVER THE EASTERN PLAINS TODAY. AN HOUR OR TWO OF CRITICAL FIRE WEATHER IS ALSO POSSIBLE OVER PORTIONS OF THE WESTERN MOUNTAINS AND RIO GRANDE VALLEY LATE THIS AFTERNOON. STRONGER WINDS WILL DEVELOP OVER NORTH AND CENTRAL NEW MEXICO LATE WEDNESDAY MORNING INTO WEDNESDAY EVENING AS A STRONG UPPER LEVEL TROUGH COMBINES WITH SURFACE LOW PRESSURE OVER THE EASTERN PLAINS. SEVERAL HOURS OF CRITICAL TO EXTREME FIRE WEATHER CONDITIONS WILL OCCUR ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO WEDNESDAY. NMZ103-104-107-108-032130- /O.UPG.KABQ.FW.A.0057.080604T1500Z-080605T0400Z/ /O.NEW.KABQ.FW.W.0060.080604T1500Z-080605T0400Z/ /O.CON.KABQ.FW.W.0059.080603T1800Z-080604T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 353 AM MDT TUE JUN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED TODAY AND WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ NMZ101-102-105-106-109-032130- /O.UPG.KABQ.FW.A.0057.080604T1500Z-080605T0400Z/ /O.NEW.KABQ.FW.W.0060.080604T1500Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 353 AM MDT TUE JUN 3 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GUYER
000 WWUS85 KABQ 032030 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT TUE JUN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM MDT TODAY FOR STRONG WINDS AND LOW HUMIDITIES FOR THE NORTHEAST HIGHLANDS AND PLAINS...THE EASTERN PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAINS... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO... ...FIRE WEATHER WATCH IN EFFECT THURSDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR THE RIO GRANDE VALLEY AND AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS PORTIONS OF THE FORECAST AREA TODAY...FAVORING INTERSTATE 40 CORRIDOR AND PORTIONS OF THE INTERSTATE 25 CORRIDOR. A SIGNIFICANT FIRE WEATHER EVENT IS EXPECTED FOR WEDNESDAY AND THURSDAY. THE ENTIRE AREA WILL BE AFFECTED BY STRONG...GUSTY WINDS...HEIGHTENED INSTABILITY AND LOW HUMIDITY ON WEDNESDAY. THIS SIGNIFICANT AREA WILL SHIFT SOUTH AND EASTWARD ON THURSDAY AS THE UPPER LOW DIGS ACROSS THE CENTRAL ROCKIES. NMZ103-104-107-108-040200- /O.NEW.KABQ.FW.A.0058.080605T1600Z-080606T0200Z/ /O.EXT.KABQ.FW.W.0060.080604T1600Z-080605T0400Z/ /O.CON.KABQ.FW.W.0059.000000T0000Z-080604T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 230 PM MDT TUE JUN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER WILL OCCUR THE REST OF TODAY AND WEDNESDAY. CRITICAL CONDITIONS WILL BE POSSIBLE ON THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND THE FIRE WEATHER WATCH. $$ NMZ106-040430- /O.NEW.KABQ.FW.A.0058.080605T1600Z-080606T0200Z/ /O.EXT.KABQ.FW.W.0060.080604T1600Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 230 PM MDT TUE JUN 3 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST FOR WEDNESDAY AND WILL BE POSSIBLE ON THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-102-105-109-040200- /O.EXT.KABQ.FW.W.0060.080604T1600Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 230 PM MDT TUE JUN 3 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 50
000 WWUS85 KABQ 040200 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 800 PM MDT TUE JUN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR THE RIO GRANDE VALLEY AND AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR THE NORTHEAST HIGHLANDS AND PLAINS...THE EASTERN PLAINS...AND PORTIONS OF THE CENTRAL MOUNTAINS... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE IN SOME LOCATIONS THROUGH SUNSET THIS EVENING...THEN DIMINISH AS WINDS DECREASE AND HUMIDITIES RISE AFTER DARK. A SIGNIFICANT FIRE WEATHER EVENT IS EXPECTED FOR WEDNESDAY AND THURSDAY. THE ENTIRE AREA WILL BE AFFECTED BY STRONG...GUSTY WINDS...HEIGHTENED INSTABILITY AND LOW HUMIDITY ON WEDNESDAY. THIS SIGNIFICANT AREA WILL SHIFT SOUTH AND EASTWARD ON THURSDAY AS THE UPPER LOW DIGS ACROSS THE CENTRAL ROCKIES. NMZ103-104-107-108-041400- /O.EXP.KABQ.FW.W.0059.000000T0000Z-080604T0200Z/ /O.CON.KABQ.FW.W.0060.080604T1600Z-080605T0400Z/ /O.CON.KABQ.FW.A.0058.080605T1600Z-080606T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 800 PM MDT TUE JUN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. HOWEVER...SOME LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL CONTINUE TO EXPERIENCE CRITICAL FIRE WEATHER CONDITIONS AT TIMES UNTIL AROUND 9 OR 10 PM. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED WEDNESDAY AND THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ106-041400- /O.CON.KABQ.FW.W.0060.080604T1600Z-080605T0400Z/ /O.CON.KABQ.FW.A.0058.080605T1600Z-080606T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 800 PM MDT TUE JUN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST FOR WEDNESDAY AND WILL BE POSSIBLE ON THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ101-102-105-109-041400- /O.CON.KABQ.FW.W.0060.080604T1600Z-080605T0400Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 800 PM MDT TUE JUN 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT WEDNESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 2, 2:32 PM MDT, 5 hours 9 minutes earlier.
Area forecast discussion, Jun 2, 2:32 PM MDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 232 PM MDT MON JUN 2 2008 .DISCUSSION... LARGE AREA OF HIGH PRESSURE CENTERED TO OUR SE WILL GET SHOVED TO THE S AS A SERIES OF UPPER LEVEL DISTURBANCES PASS MAINLY TO OUR N. THE STRONGEST OF THESE WILL BE THU. WINDS AND FIRE WEATHER CONCERNS WILL BE THE MAIN WEATHER FOCUS THE REST OF THIS WEEK. BREEZY TO WINDY CONDITIONS COMMON OVER THE E THIS PM...BUT HAVE STAYED BELOW WIND ADVISORY CRITERIA. RED FLAG WARNING WILL REMAIN IN EFFECT UNTIL 8 PM THIS EVE. TEMPERATURES HAVE SOARED ABOVE 100 DEGREES OVER PARTS OF THE E THIS PM WITH RECORD HIGHS IN SEVERAL LOCATIONS. WINDS TO DIMINISH AFTER SUNSET TONIGHT WITH THE FORECAST AREA DRY AND COMFORTABLE OVERNIGHT. TUE SHOULD BRING ABOUT SIMILAR WINDS TO TODAY. FIRE WEATHER WATCH TO REMAIN INTACT. TEMPERATURES SHOULD BE A COUPLE OF DEGREES COOLER AS HEIGHTS LOWER SOME IN RESPONSE TO AN UPPER LEVEL SYSTEM MOVING INTO THE NORTHWEST. FRONTAL BOUNDARY THAT HAS BEEN OVER THE NE THE PAST COUPLE OF DAYS WILL BE NEAR THE NE CORNER OF THE STATE DURING THE DAY...BUT CONVECTION NOT EXPECTED TO MAKE IT INTO NM. STRONGEST WINDS OF THE WEEK WILL BE WED AND THU AS A STRONGER STORM SYSTEM MOVES INTO THE PACIFIC NW WED AND CROSSES THE CENTRAL ROCKIES THU. WIND ADVISORIES AND RED FLAG WARNING CONDITIONS LIKELY MOST ZONES WED...THEN OVER THE E THU. TEMPERATURES WILL EXPERIENCE A GRADUAL COOLING TREND WED AND THU. SHOWERS AND STORMS SHOULD BE CONFINED TO N OF INTERSTATE 40 FROM WED PM THROUGH THU NIGHT. FRI AND NEXT WEEKEND WILL FEATURE A RELAXING OF THE WINDS AND A REBOUND IN TEMPERATURES. WHILE MOST OF THE TIME SHOULD BE DRY... THERE COULD BE ENOUGH INCREASE IN MOISTURE TO TRIGGER SOME HIGH BASED STORMS WITH DRY LIGHTNING NEXT WEEKEND AND EARLY NEXT WEEK. CHJ && .AVIATION... VFR CONDITIONS WILL PREVAIL AT ALL AIRPORTS FOR THE NEXT 24 HOURS. GUSTY SURFACE WINDS WILL CONTINUE WITH GUSTS UP TO 35 KTS POSSIBLE THE REST OF THE AFTERNOON ALONG AND TO THE LEE OF THE CENTRAL MOUNTAINS. BREEZY TO LOCALLY WINDY CONDITIONS WILL REMAIN ON MONDAY AFTERNOON. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS WILL BE MOST PREVALENT ACROSS THE EASTERN HALF THE REST OF THIS AFTERNOON PER CURRENT SURFACE OBSERVATIONS AND ANTICIPATED WEATHER TRENDS. LOOK FOR 1 TO 2 HOURS CENTRAL AND WESTERN AREAS. HUMIDITY READINGS ARE PRETTY MUCH IN THE SINGLE DIGITS TO LOWER TEENS AREAWIDE AND WILL CONTINUE THROUGH THE EARLY EVENING. ALSO LOOKING AT HEIGHTENED HAINES LEVELS THIS AFTERNOON DUE TO A VERY DRY AND UNSTABLE AIRMASS OVERHEAD. POOR HUMIDITY RECOVERIES EXPECTED TONIGHT. TUESDAY LOOKS TO BE SIMILAR OVERALL AS COMPARED TO TODAY...ALTHOUGH THERE ARE SOME SUBTLE DIFFERENCES SUCH AS THE POSITION/STRENGTH OF THE SURFACE LOW AS WELL AS UPPER LEVEL WIND TRENDS. MODELS ARE ALSO IN AGREEMENT WITH SLIGHTLY BREAKING DOWN THE UPPER RIDGE WHICH SHOULD MEAN SLIGHTLY COOLER TEMPERATURES ACROSS SOME AREAS. OVERALL...WILL KEEP THE SAME WATCH AREA IN PLACE FOR TUESDAY AFTERNOON...POSSIBLE 2 TO 4 HOURS OF CRITICAL CONDITIONS ACROSS THE EASTERN HALF WHILE KEEPING MENTION OF 1 TO 2 HOURS ELSEWHERE. ANOTHER POOR HUMIDITY RECOVERY PERIOD TUESDAY NIGHT AND WILL LEAD INTO A SIGNIFICANT CRITICAL FIRE WEATHER PERIOD WEDNESDAY AND THURSDAY. MODELS ARE STILL IN AGREEMENT WITH A RATHER BIG WIND EVENT FOR WEDNESDAY ACROSS THE ENTIRE FORECAST AREA AND THEN TRANSITIONING EASTWARD ON THURSDAY AS A NEAR TRADITIONAL COLD FRONT CROSSES THE AREA FROM NORTHWEST TO SOUTHEAST. TEMPERATURES WILL COOL ON THURSDAY AND HUMIDITY LEVELS WILL RISE ACCORDINGLY...ESPECIALLY FAVORING THE NORTH CENTRAL AND NORTHWEST AREAS. SIGNIFICANT PRECIPITATION IS NOT LIKELY AS ONE OF THE LONG RANGE MODELS DEPICTS SOME PRECIPITATION ACROSS THE NORTHERN TIER WHILE ANOTHER DOES NOT. GOING WITH SLIGHT CHANCE AT THIS TIME. THE LONG RANGE MODELS ARE IN AGREEMENT WITH A LIGHTER WIND FLOW ON FRIDAY...ALTHOUGH STILL BREEZY AT TIMES. THERE ARE SOME SUBTLE DIFFERENCES FOR THE WEEKEND...ONE IS WINDIER AND DRIER WHILE THE OTHER CALLS FOR A LITTLE LESS WIND AND A LITTLE MORE MOISTURE SEEPAGE FROM THE SOUTH/SOUTHEAST. AT THIS TIME WE ARE GOING DRY WITH BREEZY CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 88 51 85 / 0 0 0 5 GALLUP.......................... 42 83 44 81 / 0 0 0 0 GRANTS.......................... 46 85 45 86 / 0 0 0 0 GLENWOOD........................ 48 92 50 92 / 0 0 0 0 CHAMA........................... 36 78 38 74 / 0 0 0 10 LOS ALAMOS...................... 50 84 48 84 / 0 0 0 0 RED RIVER....................... 37 74 37 72 / 0 0 0 10 TAOS............................ 41 84 43 81 / 0 0 0 5 SANTA FE........................ 46 85 48 83 / 0 0 0 0 SANTA FE AIRPORT................ 50 88 50 85 / 0 0 0 0 ESPANOLA........................ 49 91 47 87 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 61 91 60 88 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 55 92 55 90 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 57 88 56 85 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 55 91 55 90 / 0 0 0 0 SOCORRO......................... 55 94 55 93 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 51 82 50 80 / 0 0 0 0 MORIARTY/ESTANCIA............... 49 88 52 85 / 0 0 0 0 CARRIZOZO....................... 56 92 58 92 / 0 0 0 0 RUIDOSO......................... 51 87 52 85 / 0 0 0 0 RATON........................... 47 88 47 85 / 0 5 5 10 LAS VEGAS....................... 51 86 50 82 / 0 0 0 0 ROY............................. 54 88 54 86 / 0 0 0 5 CLAYTON......................... 58 90 56 89 / 0 5 5 10 SANTA ROSA...................... 58 95 59 95 / 0 0 0 5 TUCUMCARI....................... 63 100 62 98 / 0 0 0 5 FORT SUMNER..................... 62 97 61 97 / 0 0 0 5 CLOVIS.......................... 62 100 62 99 / 0 0 0 5 PORTALES........................ 61 101 62 100 / 0 0 0 5 ROSWELL......................... 65 104 65 103 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && 40/50
Hazardous weather outlook, Jun 2, 6:00 AM MDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON JUN 2 2008 NMZ001>021-026-031200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE EASTERN PLAINS FROM NOON UNTIL 8 PM TODAY WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON THROUGH TUESDAY EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ACROSS THE EASTERN PLAINS...WHERE A FIRE WEATHER WATCH IS IN EFFECT. EXPECT SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 55 MPH ALONG WITH CRITICAL FIRE WEATHER CONDITIONS ACROSS MOST AREAS WEDNESDAY AND THURSDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY FOR NORTHERN AND CENTRAL NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 2, 7:06 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
706 PM MDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM NON-TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
06/02/2008 M58.00 MPH CURRY NM ASOS
&&
SHYThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:53 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 42 hr |
| Jun 3, 2:30 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 24 hr |
| Jun 3, 3:20 PM MDT | Wind Advisory | ABQ | 54 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.